Asymptotic expansion of the modified exponential integral involving the mittag-leffler function

Richard Paris*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    8 Downloads (Pure)


    We consider the asymptotic expansion of the generalised exponential integral involving the Mittag-Leffler function introduced recently by Mainardi and Masina [Fract. Calc. Appl. Anal. 21 (2018) 1156-1169]. We extend the definition of this function using the two-parameter Mittag-Leffler function. The expansions of the similarly extended sine and cosine integrals are also discussed. Numerical examples are presented to illustrate the accuracy of each type of expansion obtained.

    Original languageEnglish
    Article number428
    Number of pages13
    Issue number3
    Publication statusPublished - 16 Mar 2020


    Cite this